Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Spinning and heaviness of the head. On antibiotics for cough. Medication side effect? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Good Evening
Doctor:How can I help you?
User:Doc, i am having some issue since last 4-5 days
User:all of sudden my head starts spinning
Doctor:may I know your age?
Doctor:Have you got it examined?
User:i feel my head is heavy...
User:I was getting treatment for cough, explained the same to the doctor
User:she checked BP and informed its normal..
Doctor:Have you recovered from cough and cold completely?
User:thr is accumulation of cough in my lungs
User:the treatment is goin on
User:i am taking anti biotics now...
Doctor:Since how many days has this happened?
User:started since thursday
Doctor:Let me explain.
Doctor:With your age, and with the history you mentioned, it does not seem to be anything serious.
Doctor:there is a small tube which connects between the throat and the ear.
Doctor:That is present on both the sides.
Doctor:During cold or cough, sometimes, this tubes get blocked, which inturn causes infection or accumulation of fluid within the middle ear.
Doctor:This can sometimes present as heaviness in the head or mild giddiness.
Doctor:Are you following me?
Doctor:Please give me a minute. Please stay online.
User:so thr is nothing to worry much and i should continue with the medications doctor has alreadya dvised me ?
User::) its cool
Doctor:Yes, I think you would be better after completing the course of antibiotics.
User:ok.. thanks doc for ur time :)
Doctor:Are there any other medicines that you are taking?
Doctor:Like, Cetrizine or Levo cetrizine?
User:Just an anti biotics + cough syrup
Doctor:Cough syrup will have antihistamines along with it.
User:is there any need for me to consult any doctor for the same
Doctor:So it should take care of the condition.
User:or wait till the medication is over and monitor the status
User:ohh ok ...
Doctor:At present, I do not think you need to consult any one else.
Doctor:Please wait for completing the course.
User:ok cool..
Doctor:By then, if it is not fine, you will need to consult an ENT surgeon.
Doctor:Hope I was helpful.
User:yaa indeed
User:thanks a lot
Doctor:Is there anything else that I could help you on?
User:thats it... i m ending the chat...
Doctor:Thanks for consulting me.
Doctor:Have a Nice Evening!!
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor